RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 24, Issue 4, Pages 531–546 (Mi mz8239)  

This article is cited in 14 scientific papers (total in 15 papers)

A geometric lemma useful in the theory of entire functions and Levinson-type theorems

I. F. Krasichkov-Ternovskii

Mathematics and Physics Department, Bashkir Campus of the Academy of Sciences of the USSR

Full text: PDF file (1214 kB)

English version:
Mathematical Notes, 1978, 24:4, 784–792

Bibliographic databases:

UDC: 517.5
Received: 26.05.1975

Citation: I. F. Krasichkov-Ternovskii, “A geometric lemma useful in the theory of entire functions and Levinson-type theorems”, Mat. Zametki, 24:4 (1978), 531–546; Math. Notes, 24:4 (1978), 784–792

Citation in format AMSBIB
\Bibitem{Kra78}
\by I.~F.~Krasichkov-Ternovskii
\paper A~geometric lemma useful in the theory of entire functions and Levinson-type theorems
\jour Mat. Zametki
\yr 1978
\vol 24
\issue 4
\pages 531--546
\mathnet{http://mi.mathnet.ru/mz8239}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=513654}
\zmath{https://zbmath.org/?q=an:0393.30022}
\transl
\jour Math. Notes
\yr 1978
\vol 24
\issue 4
\pages 784--792
\crossref{https://doi.org/10.1007/BF01099167}


Linking options:
  • http://mi.mathnet.ru/eng/mz8239
  • http://mi.mathnet.ru/eng/mz/v24/i4/p531

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. F. Krasichkov-Ternovskii, “On absolute completeness of systems of exponentials on a closed interval”, Math. USSR-Sb., 59:2 (1988), 303–315  mathnet  crossref  mathscinet  zmath
    2. V. V. Napalkov, A. W. Komarov, “On the expansion of analytic functions in a series of elementary solutions of a convolution equation”, Math. USSR-Sb., 69:2 (1991), 597–605  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. Yu. F. Korobeinik, “Description of the general form of nontrivial expansions of zero in exponentials. Applications”, Math. USSR-Izv., 39:2 (1992), 1013–1032  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. A. V. Abanin, “Nontrivial expansions of zero and absolutely representing systems”, Math. Notes, 57:4 (1995), 335–344  mathnet  crossref  mathscinet  zmath  isi
    5. S. N. Melikhov, “Extension of entire functions of completely regular growth and right inverse to the operator of representation of analytic functions by quasipolynomial series”, Sb. Math., 191:7 (2000), 1049–1073  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. A. S. Krivosheev, “A fundamental principle for invariant subspaces in convex domains”, Izv. Math., 68:2 (2004), 291–353  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. S. N. Melikhov, S. Momm, “On the expansions of analytic functions on convex locally closed sets in exponential series”, Vladikavk. matem. zhurn., 13:1 (2011), 44–58  mathnet  elib
    8. V. B. Sherstyukov, “Expanding the reciprocal of an entire function with zeros in a strip in a Kreǐn series”, Sb. Math., 202:12 (2011), 1853–1871  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    9. D. A. Abanina, “Eksponentsialno-polinomialnyi bazis v prostranstve reshenii odnorodnogo uravneniya svertki na klassakh ultradifferentsiruemykh funktsii”, Vladikavk. matem. zhurn., 13:4 (2011), 3–17  mathnet
    10. D. A. Abanina, “Solvability of convolution equations in the Beurling spaces of ultradifferentiable functions of mean type on an interval”, Siberian Math. J., 53:3 (2012), 377–392  mathnet  crossref  mathscinet  isi
    11. “Igor Fedorovich Krasichkov-Ternovskii (13.02.1935–08.03.2012)”, Ufimsk. matem. zhurn., 4:3 (2012), 187–192  mathnet
    12. A. S. Krivosheev, O. A. Krivosheeva, “A basis in an invariant subspace of analytic functions”, Sb. Math., 204:12 (2013), 1745–1796  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    13. A. V. Abanin, V. A. Varziev, “Sufficient sets in weighted Fréchet spaces of entire functions”, Siberian Math. J., 54:4 (2013), 575–587  mathnet  crossref  mathscinet  isi
    14. U. V. Barkina, S. N. Melikhov, “Ob operatore resheniya dlya differentsialnykh uravnenii beskonechnogo poryadka na vypuklykh mnozhestvakh”, Vladikavk. matem. zhurn., 16:4 (2014), 27–40  mathnet
    15. S. N. Melikhov, “Koeffitsienty ryadov eksponent dlya analiticheskikh funktsii i operator Pomme”, Kompleksnyi analiz. Tselye funktsii i ikh primeneniya, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 161, VINITI RAN, M., 2019, 65–103  mathnet  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:185
    Full text:96
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020